How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask doctorchauhan5 Your Own Question
doctorchauhan5
doctorchauhan5,
Category: Pharmacy
Satisfied Customers: 1461
15267337
Type Your Pharmacy Question Here...
doctorchauhan5 is online now
A new question is answered every 9 seconds

What is Silver Sulfadiazine Cream USP used for?

This answer was rated:

What is Silver Sulfadiazine Cream USP used for? I was given a prescription , and it made the sore worse.

I was given the prescription Sulfadiazine Cream USP after I felt a slight itch and scrubbed it with my bath brush. Then it turned red, and all the skin came off about a two inch patch. I'm using it on my lower back, between the top of my buttocks and if it's , I'd like to know how the burn got there without me knowing it. Anyway, it's making the problem worse.

Welcome to JustAnswer,

Having gone through your descriptions, I feel that we might be dealing with some side effects of sulfadiazine and this ointment may not be suiting you.It goes without saying that further use must be discontinued immediately.

Usually this ointment is used in burns, but can also be used bacterial and fungal infections.It is just that we are having adverse effects because of its use.

Please have a look at this web resource details:

http://www.mayoclinic.com/health/drug-information/DR601953/DSECTION=side-effects

Having said that, it would be appropriate to check in with your doctor and discuss this issue. I hope that this information helps.Best wishes.Kindly feel free to enquire if you have any remaining concerns or doubts and it would be my privilege to try helping you as much as I can.

Customer: replied 7 years ago.

:

OK, I’ll talk to my doctor about it, and discontinue using the cream. Also, there is a round circle inside the one inch long sore, and a rash is breaking out around the edges. I was wondering, could that circle be a ring worm?

VE

Thanks.

Yes, this could be a fungal infection or perhaps an allergic manifestation to the ointment used.

Best wishes. Kindly feel free to enquire if you have any remaining concerns or doubts and it would be my privilege to try helping you as much as I can.
doctorchauhan5 and other Pharmacy Specialists are ready to help you

Related Pharmacy Questions